Doctor insights on:
Itchy Rashes On The Genitals Keep Returning Gu Or Derm Doc
Anal/cheeks area stay wet, have rash on bottom. Dr said looks like yeast infection. Candida? Red rash with bumps. How to treat best at home?
Have a rash on buttock for 3 mo duration.Few itchy spots on other buttock as well, have inflammation in area by vagina stretching to anus. Any ideas?
See doc: It could be lots of things. Without looking at it, can't say. You should get an appointment with a doc/clinic. ...Read more
What causes the bottom of your stomach to become a itchy, peeling, red scaly, rash to appear? No change in soap, detergent, etc..Im using clobetasol NT wrk
What medical condition causes boils to appear on your body consistantly even on the paraneal area. Rash on testicles have taken antibiotics and use skin creams, noting has seem to work..Please help
It : It sounds as though you may have a skin infection with abscesses or "boils". These usually start out as tender, red areas which become hard and then eventually develop a "head" of white pus. Once this drains, the area usually heals on its own. Most of these are caused by staphylococcus aureas, a common bacteria found on the skin. Occasionally, however, the can be caused by mrsa, the antibiotic resistent kind of staph bacteria. No one knows why some people are susceptible to getting boils while others are not. There is a type of neutrophil-associated immune deficiency that can predispose you to boils, so it might be worth getting tested. Next time you develop one of these infections, start out by applying warm compresses to the area to help draw the infection out. Then, you should go to your doctor so that they can drain it, test for what bacteria is causing it and be able to treat you appropriately - sometimes with antibiotics, sometimes just with drainage. If you ever develops fever, chills, or feels ill with this infection, call your doctor immediately. You can try and prevent these infections by practicing good hygiene and using anti-bacterial soaps. Some doctors also advocate bathing once a week with a 1/4 cup of bleach in a half-full bathtub or washing with chlorhexadine to decrease the bacterial count on your skin. You may also want to consider using intranasal bactroban (mupirocin) twice a day for a month to eliminate the staph bacteria living in your nose. Your doctor may have other suggestions for prevention. Good luck! ...Read more
My 16 yo dtr has a red, bumpy, dry rash on both her arms inside the elbows. Dr gave clotrimazole & betamethasone dipropionate. Its not help. Any ideas?
Keratosis pilaris: Your daughter could have a skin condition called keratosis pilaris(kp). This is a common condition with rough patches and small red acne like bumps on the arms, thighs, or buttocks. The cause is keratin buildup and can be associated with genetic disease like atopic dermatitis which is a form of eczema. This condition usually resolves by 30. Exfoliants are the treatment of choice. ...Read moreSee 1 more doctor answer
Itchy skin, and pink rash on groin area, always consist on fungi, eccema, psoriasis, allergy , or STD can cause this things to, im freak out?
Our 10 mo old has rashes that appear in the same places on her back/arms. Red, raised patches. Doc prescribed ketoconazole. Now rashes are worse! help?
83 yr female. No new meds or detergents. Itching on outside hip area, both sides. No rash or visable dry skin. Duration 2 months.
Itching: This is a complicated issue that cannot be dealt with online without a detailed history of the patient's previous conditions and medications, you should speak to her doctor about the symptoms, they know her best and can refer her accordingly. ...Read more
I am experiencing genital rash, skin redness or irritation and skin rash. They appeared first on both arms then spread to legs feet thighs & genitals?
Not enough info: Many possibilities, hard to guess at the cause from this description. You'll need to see a doctor in person. Good luck! ...Read more
Had staph on scrotum. Cleared up, now have itching on scrotum that spread to penis. Penis is red, swollen at the head with weeping fluid. How 2 treat?
See your doctor: Your infection may not have been completely treated. Alternatively, if you also used a topical medication while treated the scrotal infection you me be having an allergic inflammatory reaction to the cream. Either way, see your doctor asap. ...Read more
My Niece is experiencing rash on back and eczematous rash. The following also describe her: Scaly lesions, Skin redness or irritation, Taking cort...
Eczema : Can't see your questionGet a more detailed answer ›
Any recommendations on how to resolve itchy or rash like issues on upper inner thighs by groin area. This is typically worse after sweating.
Rash: It sounds like you may have a yeast/fungal issue going on. You need to make sure you keep you skin as dry as possible - when in a situation of sweating, use wicking clothing and change clothes frequently. You can also try an over the counter anti fungal such as lotrimin (clotrimazole). If it does not improve, get in to be seen. Good luck! ...Read more
What could be a line trail itchy bumps rash from center front neck to my chin since 1 1 2 yrs ago the ichy symptoms get better on an off with hycrocortisone triamcinolone benzoyl peroxide and face creams calms it down then in a few days the ichyness persi
See your doctor: If its not getting better with over the counter creams, see your doctor. ...Read more
Blisters keep appearing on the top of my left toe. Doc said it's eczema and gave me a cream based on steroids but the blisters reappear everytime.
What kind : Of work and what kind of shoes you wear? Could it be irritating the skin? ...Read more
Can I get yeast infection on buttock? Largish Skin eruption, purplish, feels rough, possible blisters (can't see well)...sore to touch or w pressure.
Rash started in dec & looked like a shaving rash. Spread all over my legs looking the same. Now it spread to my back (different look) top of feet, arms, hairline. Biopsies say no dermatitis, folliculiti?
Can antibiotics make you itch in your genitals and cause a rash on legs, thighs, abdominal areas?
Drug reaction: Some drug reactions are itchy rash, hives, facial swelling, vomiting, diarrhea, etc. These are typically considered allergic drug reactions and usually resolve by taking Benedryl and stopping the antibiotic. It is important to notify the treating physician of this reaction so that an allergy can be documented, and so that an alternative medicine can be prescribed to complete your treatment. ...Read moreSee 1 more doctor answer
Could these reccurring red, pimple-like rashes on my penis hsv, hpv, or just a rash or infection? How do I find out?
See your doctor: What you describe could be one of several conditions. The only way to know is to be seen by a physician, probably a dermatologist, perhaps a urologist. Your family physician/internist would be a place to start for some blood tests, perhaps cultures of the rash, and a referral. ...Read more